Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0259946

author
Atiyah, M. F. and Segal, G. B.
title
Equivariant $K$-theory and completion
year
1969
journal
Journal of Differential Geometry
volume
3
pages
1–18
url
http://projecteuclid.org.ezp-prod1.hul.harvard.edu/euclid.jdg/1214428815
MathSciNet
MR0259946

@article{MR0259946,
    AUTHOR = "Atiyah, M. F. and Segal, G. B.",
    TITLE = "Equivariant {$K$}-theory and completion",
    JOURNAL = "J. Differential Geometry",
    FJOURNAL = "Journal of Differential Geometry",
    VOLUME = "3",
    YEAR = "1969",
    PAGES = "1--18",
    ISSN = "0022-040X",
    MRCLASS = "57.40 (18.00)",
    MRNUMBER = "0259946",
    MRREVIEWER = "S. Y. Husseini",
    URL = "http://projecteuclid.org.ezp-prod1.hul.harvard.edu/euclid.jdg/1214428815"
}

      

This item is never cited.